# SDR P5CA9600783

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260356110
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER HUB BETWEEN LIGHTENING HOLES WITH BEARING RACE SEPARATED FROM REST OF ASSEMBLY,(WHEEL HALVES DID NOT SEPARATE.  REPLACED WHEEL AND TIRE ASSEMBLY PER BAC MM 32-45-01.
